Quote from salty:Hi. Could you tell me if you gained any weight using Lexapro? I'm on it too and have put on weight, that's why I'm trying the Trim Spa.
Thanks so much!
Salty, I have never taken Lexapro (which is just a variation of Celexa) but my Zoloft has caused MAJOR weight gains for me!! I had nearly allowed everyone (including my doc) to convince me that Oh, it's just your metabolism slowing, etc. but I *definitely* think it is from the Zoloft--gained nearly 30 pounds since August or September :eek: I have quit taking my Zoloft (pray for my hubby! LOL) and am a bit anxious today, but am starting aerobics and fitness training to hopefully get this weight off. I might add that I had not changed my eating habits or exercise (meaning I never did it intentionally before ;) ) but still was gaining weight. I started walking 3 miles/day and dieting just before I got married so I could fit in my dress and STILL didn't lose any weight....just maintained. I stumbled across these boards which are full of testimonials from people who have had this same problem, which is ironically very encouraging! At least I feel like I have some support and that I was NOT imagining the side effect of weight gain....any info/success stories from people who stopped taking their AD and lost the weight??